# SDR ASOA201704041437

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177437
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD MOTOR LOWER STIFFENER CRACKED. REMOVED AND REPLACED PAX DOOR STIFFENER PER SRM 51-42-06-001-001-A01,51-40-06-001-001-A01 AND 51-40-11-001-001-A01.
